Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



One-sided invariant subspaces and domains of uniqueness for hyperbolic equations

Author: R. W. Goodman
Journal: Proc. Amer. Math. Soc. 15 (1964), 653-660
MSC: Primary 35.99; Secondary 34.95
MathSciNet review: 0170119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics. II, 2nd ed., Interscience, New York, 1962.
  • [2] T. Kato, Fundamental properties of Hamiltonian operators of Schrödinger type, Trans. Amer. Math. Soc. 70 (1951), 195-211. MR 0041010 (12:781a)
  • [3] P. D. Lax, C. S. Morawetz and R. S. Phillips, The exponential decay of solutions of the wave equations in the exterior of a star-shaped obstacle, Bull. Amer. Math. Soc. 68 (1962), 593-595. MR 0142890 (26:457)
  • [4] L. H. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [5] I.E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom. II, Canad. J. Math. 13 (1961), 1-18. MR 0128839 (23:B1877)
  • [6] -, Mathematical problems of fundamental relativistic physics, Lectures in Applied Mathematics 2, Amer. Math. Soc., Providence, R. I., 1962.
  • [7] W. Strauss, Scattering for hyperbolic equations, Trans. Amer. Math. Soc. 108 (1963), 13-37. MR 0192185 (33:412)
  • [8] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, London, 1939. MR 0197687 (33:5850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.99, 34.95

Retrieve articles in all journals with MSC: 35.99, 34.95

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society